# SDR IPXA2016060104122

- Difficulty date: May 11, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AEA0526U1
- Condition: Cracked
- Location: Center Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER LANDING GEAR LT FORWARD WALL PUSH ROD PASS THROUGH DOUBLER IS CRACKED.  R & R DOUBLER AT LOCATION IAW SRM 51-33-01.
